# SDR ASOA201102032

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 17,952 hours, 16,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  TROUBLE SHOT SYS,  BATTERY PACK NR 1 CONNECTOR DISCONNECTED.  CONNECTED CONNECTOR.  OPS CHECKED GOOD IAW AMM 33-51-00.
